# SDR SWAA2021021748530

- Difficulty date: February 12, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 43,672 hours, 22,000 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Overwing Exits
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW LIGHTS INOP AT POSITIONS 18 LT; EMERGENCY OVERWING EXIT LEFT AND RIGHT SIDE.  RELAMPED 18 LT WINDOW LIGHT; RESECURED EMERGENCY OVERWING RT WINDOW LIGHT 25 PER REF B737 AMM 33-21-00-960-801; REMOVED & REPLACED LT EMERGENCY OVERWING WINDOW LIGHT B2LL2ST AS PER REF B737 AMM 33-21-00-960-802 PERFORMED LIGHT TEST FOUND NORMAL.
